MENU

You are here

Publications

Export 6 results:
Filters: Author is Marta Lewicka  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
S
Lewicka M, Mora MG, Pakzad MR. Shell theories arising as low energy Gamma-limit of 3d nonlinear elasticity. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5) Vol. IX (2010) 253-295 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/2601
M
Bianchini S, Cavalletti F. The Monge Problem in Geodesic Spaces. In: Bressan A, Chen G-QG, Lewicka M, Wang D Nonlinear Conservation Laws and Applications. Nonlinear Conservation Laws and Applications. Boston, MA: Springer US; 2011. pp. 217–233.
Lewicka M, Mora MG, Pakzad MR. The matching property of infinitesimal isometries on elliptic surfaces and elasticity on thin shells. Archive for Rational Mechanics and Analysis 200 (2011) 1023-1050 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3392

Sign in